The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).


Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Stability of special instanton bundles on $ {\bf P}\sp {2n+1}$

Authors: Vincenzo Ancona and Giorgio Ottaviani
Journal: Trans. Amer. Math. Soc. 341 (1994), 677-693
MSC: Primary 14F05
MathSciNet review: 1136544
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the special instanton bundles of rank $ 2n$ on $ {\mathbb{P}^{2n + 1}}(\mathbb{C})$ with a symplectic structure studied by Spindler and Trautmann are stable in the sense of Mumford-Takemoto. This implies that the generic special instanton bundle is stable. Moreover all instanton bundles on $ {\mathbb{P}^5}$ are stable. We get also the stability of other related vector bundles.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14F05

Retrieve articles in all journals with MSC: 14F05

Additional Information

Keywords: Instanton, stable vector bundle
Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society